# SDR COMA976020

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Lever
- Part number: 7804011
- Condition: Malfunction
- Location: Inst Panel
- Part time: 3,541 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 20 DEGREES AFTER TAKEOFF.  REPLACED THE FLAP CONTROL HANDLE.
